Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Stabilization of switched systems with time-varying delay: a state transformation method
Author: Liu, Y.
Hu, L.
Shi, P.
Citation: Proceedings of the Institution of Mechanical Engineers Part I: Journal of Systems and Control Engineering, 2011; 225(8):1185-1194
Publisher: Professional Engineering Publishing
Issue Date: 2011
ISSN: 0959-6518
Statement of
Y Liu, L-S Hu, and P Shi
Abstract: In this paper, the problems of exponential stability and control design for switched systems with time-varying delay are investigated. Under a class of switching signals counting with average dwell time, a new less conservative stability condition is proposed for the systems. To facilitate controller design for the switched systems with time-varying input delay, a new state transformation method is developed, with which the non-linear term in matrix inequality is removed. The method is also applicable to the existing stability conditions for controller design, while the existing methods may be not able to obtain computational control procedures from the stability conditions. In this paper, the computational algorithms are established for the stability analysis and control synthesis. Finally, some numerical examples are provided to illustrate the effectiveness of the proposed techniques.
Keywords: switched systems
state transformation
time-varying delay
exponential stability
average dwell-time
linear matrix inequality
Rights: Copyright status unknown
DOI: 10.1177/0959651811399543
Published version:
Appears in Collections:Aurora harvest 2
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.